# SDR KCSA20130820006

- Difficulty date: August 20, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 103,138 hours, 19,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED LAMP IAW MM 33-51-05.  OPS NORMAL.
